Log in
LUpus Patients Understanding and Support
2,726 members621 posts

Juat wondering

Is anyone else experiencing these crazy symptoms awhile back ive been diagnosed with DLE in top of my SLE I've broke. Out on my skin with biols and the lesions and find stuff coming out of my skin. I've been weak nausea dizzy and all the above. Im not the usual me at all. Its pretty much taken away my daily life and im not sure how i should try and make me feel better anyone. Everytbing i try doesnt work and my doctors only got one thi g right a dermatologist. My i read alot and all i read is this is the beginning but i know that is wrong cause I've had this since 2005 i feel it is just the beginning of it progressing into mkre serious complications idk how to feel really just would like input from someone

3 Replies
oldestnewest

You really need to go and see your Dr right away. Any new symptom needs to be investigated as its possible you may have an infection that needs to be treated with medication.

Please make an appointment to see your Dr right away.

Reply

I am sorry to read that you also have DLE. I am not sure whether you have seen your lupus specialist recently. If not, try and get an appointment and at the same time, ask for a referral to see a dermatologist who treats DLE.

You are understandably distressed and anxious. However, this can be effectively treated and there are many drugs that have been used successfully.

Usually, only a small percentage of people with DLE go on to develop SLE, but even so, seeing a lupus specialist is imperative.

You so need to be careful where you access information on the Internet. There are many websites that are shocking and scare patients.

LUpus Patients Understanding & Support (LUPUS) was established to provide reliable and up to date information. We are also available for psychological support.

With good wishes,

Ros

Reply

Please go and see a Doctor and stop looking on the internet. I have Discoid too and it has taken me 3 months to get a Rheumatology appointment so act fast. You could be allergic to medication, you could be having a bad flare so get help. Good luck

Reply

You may also like...